# SDR SWA980643

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Web
- Condition: Cracked
- Location: Bs 179-188
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CRACKED FLOOR WEB AT BS 179-188, RBL 25-29, WL 207; AND BS 179-188, LBL 25-29, WL 207. REMOVED AND REPLACED PER BOEING SRM.
